Kannan fixed point theorem in a cone pentagonal metric spaces

Abba Auwalu

Abstract


In this paper, we prove Kannan’s fixed point theorem in cone pentagonal metric space. Our results extend and improve many known results in the literature.


Full Text: PDF

How to Cite this Article:

Abba Auwalu, Kannan fixed point theorem in a cone pentagonal metric spaces, Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 515-526

Copyright © 2016 Abba Auwalu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS